# SDR UHLA201507110588

- Difficulty date: July 11, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192CR HAS CORROSION AROUND SEVERAL SCREW HOLES.  R & R SPACER.
